CureZone   Log On   Join
Re: hairloss while mirena was inserted!!!
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
shelby001 Views: 2,282
Published: 14 years ago
 
This is a reply to # 1,016,938

Re: hairloss while mirena was inserted!!!


Hi baybay01 - Hair loss is definately a side effect of the Mirena. I'm a white woman who lost ALOT of hair, we are all the same. February will be a year that the Mirena is out and I still lose some hair in the shower (that's where I see it mostly) but not as much as when I had the Mirena. It was bad! I see growth, the top of my head is all frizzy because it's all hair about 1/2" to 1 inch long standing straight up and out. Love the look. I have a friend from Argentina who is on the Mirena and she has quarter size bald patches all over her head - I've lost it all over, but mostly in the front. You'll be ok, it will grow back. I thought if I could buy a headband with dark blonde bangs I would feel better. Good luck.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

6.047 sec, (1)